MathSciNet Relay Station
MathSciNet bibliographic data
MR1027058 (91b:11097) 11N37 (11L03)
Fouvry, Étienne; Iwaniec, Henryk Exponential sums with monomials. J. Number Theory 33 (1989), no. 3, 311–333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement